# SDR USAA960054

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1121963
- Condition: Corrosion
- Location: Bs 986-1006
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND THREE CORRODED AREA ON INTERCOSTAL .5 INCH BY .25 INCH AT BS 986 TO BS 1006 APPROXIMATELY LBL 18 INCHES.  REPLACED WITH IDENTICAL PART NR 1121963.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
